| Catalog Number |
RBY4C0406 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/23/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the gastroduodenal artery (gda) using ruby coils.During the procedure, while advancing the ruby coil through a non-penumbra microcatheter in the target vessel, the ruby coil detached inside the microcatheter; therefore, the physician pulled the detached ruby coil out of the microcatheter to remove it.The procedure was completed using two other coils and the same microcatheter.There was no report of an adverse effect to the patient.